Alert archive / Kentucky / Special Weather Statements in 2012

Special Weather Statement, NWS Louisville, KY

May 1, 2012Breckinridge County, Kentucky

NWS Louisville, KY issued this special weather statement at May 1, 2012, 2:21 PM CDT for Breckinridge County, Kentucky. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 2:21 PM CDT (19:21 UTC)
Expired
May 1, 2012, 2:45 PM CDT
In force
24 min
Issued by
NWS Louisville, KY

County Breckinridge County, KY

The radar

The Louisville radar (KLVX), 31 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 2:30 PM CDTHAIL 0.7Custer, KY55 MPH WIND GUST ESTIMATED.
May 1, 2:36 PM CDTHAIL 1Custer, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1383 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

045 
WWUS83 KLMK 011921
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT TUE MAY 1 2012

KYZ024-025-028-011945-
BRECKINRIDGE-HARDIN-MEADE-
221 PM CDT TUE MAY 1 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF HARDINSBURG...AND MOVING
NORTHEAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HARDINSBURG...
  ROSETTA AND CUSTER...
  CORNERS AND HIGH PLAINS...
  MAPLES CORNER AND BIG SPRING...
  FLAHERTY AND GARRETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3798 8615 3778 8600 3764 8642 3778 8651
TIME...MOT...LOC 1921Z 241DEG 30KT 3775 8635

$$

EER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at May 1, 2:03 PM CDT, 18 minutes earlier.

Area forecast discussion, May 1, 2:03 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
303 PM EDT TUE MAY 01 2012

.Short Term (Tonight through Thursday morning)...
Issued at 230 PM EDT Tue May 1 2012

A tornado watch is in effect for our northern tier of counties
across southern Indiana.

A severe thunderstorm watch is in effect for the southern portion of
of southern Indiana and central Kentucky until 10 pm EDT.

Quite a bit of uncertainty still about the mode of thunderstorm
development this afternoon and evening. Surface analysis shows a
moist and strongly unstable environment with CAPE analyzed of around
3000 Joules near Bowling Green. Scattered Pulse storms will increase
in coverage and move northeast across central Kentucky and
eventually the Bluegrass Region by late this afternoon or early
evening. Expect that these storms will remain unorganized and
produce isolated wind gusts and isolated nickle to quarter sized
hail

Satellite shows a Mesoscale Convective Vortex across central Illinois
left over from convection over Missouri last night. This will move
over northern Indiana this evening. Several of the short range
convective models show a line of storms associated with the MCV
developing late this afternoon across southwestern Indiana and
moving east along and north of Interstate 64. Should this line
develop, the combination of strong instability and moderate
uni-directional shear may produce an organized bowing segment that
could produce isolated damaging winds. Slightly backed winds along
our northern tier of counties across southern Indiana may allow
storms to rotate and produce an isolated tornado.

The development of this line is by no means certain. Will go with
scattered wording in this evening's forecast. Should this line
develop, it would be exiting the northern Bluegrass Region during
the early morning hours.

500mb ridging now center over Georgia will expand northwest into the
Tennessee Valley by early Wednesday, subsidence associated with this
building ridge will act to dry out the atmosphere and suppress
convection. Feel that any storm development will stay very isolated.
Will either leave out storms all together for Wednesday or place
only isolated wording in for Wednesday.

.Long Term (Thursday through Tuesday)...
Issued at 230 PM EDT May 1 2012

...Very warm temperatures more typical of late June are expected
Thursday/Friday...

Upper ridge that will make us hot Wednesday will get split by a
subtle disturbance, now over south Florida, that will move into the
Deep South Thursday. Ridging should remain strong enough to cap the
atmosphere for Thursday and keep us warm, but we should have a
little more moisture pushed into the column by late in the day.

Friday, the dominant ridge will be focused over the southern Plains,
with our region being in a quasi-zonal flow. As the ridge amplifies
over the weekend, we will move into more of a northwest flow. That
pool of moisture from the southern system will become stationary
over the region Friday and Saturday, making for precipitable waters
in the 1.3-1.5 inch range. Combined with the heat, cannot rule out
at least isolated to scattered storms developing. The problem with
the various models is in how they handle a front moving across the
Great Lakes during this period, which would add some extra surface
forcing/a focus for storms to form. The GFS takes a stronger low
over southeast Canada, which is strong enough to drag that front
into the Midwest Friday and through the Ohio Valley Friday night.
The 00z ECMWF and the 12Z GEM keep a weaker low and the front to our
north. Will lean towards the previous sets of forecasts keeping
Derby weekend above normal for highs and scattered for storm
chances.

In keeping closer to the ECMWF for Sunday and the first part of next
work week, it brings a front out of the Central Plains Sunday and
into the Ohio Valley Sunday night and Monday, allowing for a cool
down Monday and Tuesday. That front may get hung up somewhere across
the region, so cannot rule out rain chances with that cool down.

&&

.Aviation (18Z TAF Issuance)...
Updated at 120 PM EDT Tue May 1 2012

A warm front will lift north of SDF and LEX by 20z. Partly cloudy
skies with occasional patchy mid-level broken ceilings will provide
VFR flying conditions through at least midnight outside of any
thunderstorms.

By late this afternoon, there is a chance that organized
thunderstorms may develop over southern Illinois or southwest
Indiana. Should this occur, a cluster of thunderstorms may affect
the SDF and the LEX terminals in the 22z through the 02z time frame
with temporary MVFR ceilings and visibilities along with gusty
winds.

South winds will increase to 10 to 13kt at SDF and BWG by 20z this
afternoon, while remaining lighter at LEX. Overnight, south winds
will diminish to around 5 to 7kt. Light fog may affect SDF and LEX
towards morning, but visibilities at SDF will stay well above those
observed earlier on Tuesday.

Mostly clear skies are expected Wednesday with light early morning
south winds increasing to 10 to 12kt in the afternoon

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......JSD
Long Term........RS
Aviation.........JSD
Hazardous weather outlook, May 1, 2:18 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT TUE MAY 1 2012

INZ083-084-089>091-KYZ023>031-034>043-045>049-053>057-061>067-
070>078-081-082-021930-
DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-
CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
318 PM EDT TUE MAY 1 2012 /218 PM CDT TUE MAY 1 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR SOUTH
CENTRAL INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STORMS WILL BE POSSIBLE FROM MID AFTERNOON INTO EARLY
EVENING. IT IS POSSIBLE THAT SOME OF THE STORMS WOULD BECOME
STRONG TO SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE
LIGHTNING...AN ISOLATED DAMAGING WIND GUST...AND LARGE HAIL. THUS
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10PM EDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON
THROUGH MONDAY AS A SERIES OF IMPULSES MOVES THROUGH THE AREA. GUSTY
WINDS...LIGHTNING...AND BRIEF HEAVY RAIN WILL ACCOMPANY ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN ANY SEVERE WEATHER THEY OBSERVE.

INZ076>079-092-KYZ032-033-021930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CLARK IN-TRIMBLE KY-
HENRY KY-
318 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON
AND EARLY EVENING AS A WARM FRONTAL BOUNDARY PUSHES NORTHWARD
ACROSS INDIANA. THE MAIN THREATS WILL BE LARGE HAIL...ISOLATED
DAMAGING WINDS AS WELL AS EXCESSIVE LIGHTNING. AN ISOLATED TORNADO
CANNOT BE RULED OUT...THUS A TORNADO WATCH HAS BEEN ISSUED FOR
PORTIONS OF SOUTHERN INDIANA UNTIL 10PM EDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON
THROUGH MONDAY AS A SERIES OF IMPULSES MOVES THROUGH THE AREA. GUSTY
WINDS...LIGHTNING...AND BRIEF HEAVY RAIN WILL ACCOMPANY ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN ANY SEVERE WEATHER THEY OBSERVE.

AL

In the hours before

Special weather statement, May 1, 1:20 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 PM EDT TUE MAY 1 2012

KYZ073>075-011845-
ALLEN-BARREN-MONROE-
120 PM CDT TUE MAY 1 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 40 MPH WINDS...

AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF SCOTTSVILLE...AND MOVING EAST AT
25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...NICKEL SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  TOMPKINSVILLE...
  FOUNTAIN RUN...
  TRACY...
  LAMB AND FLIPPIN...
  JEFFREY AND ETOILE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3663 8612 3678 8619 3699 8576 3696 8574
      3684 8574 3683 8567 3671 8561
TIME...MOT...LOC 1820Z 250DEG 23KT 3671 8602

AL
Special weather statement, May 1, 1:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
141 PM CDT TUE MAY 1 2012

KYZ073-074-011915-
ALLEN-BARREN-
141 PM CDT TUE MAY 1 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...WINDS UP TO 40 MPH...

AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF SCOTTSVILLE...AND MOVING
EAST-NORTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...NICKEL SIZE
HAIL...AND GUSTY WINDS OF 30 TO 40 MPH...ARE EXPECTED WITH THIS
STORM.

* THIS STORM WILL ALSO IMPACT...
  GLASGOW...
  ROCKY HILL...
  LUCAS...
  BECKTON...
  HAYWOOD AND ROSEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3691 8620 3707 8586 3692 8574 3684 8617
TIME...MOT...LOC 1841Z 249DEG 23KT 3689 8610

TWF
Special weather statement, May 1, 1:42 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
242 PM EDT TUE MAY 1 2012

KYZ023-024-026-011915-
BRECKINRIDGE-HANCOCK-OHIO-
142 PM CDT TUE MAY 1 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...

AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF WHITESVILLE...AND MOVING
NORTHEAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HARDINSBURG...
  ROCKVALE AND DEMPSTER...
  GLEN DEAN AND TAR FORK...
  KIRK AND MCQUADY...
  KINGSWOOD AND WESTVIEW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3785 8666 3785 8661 3789 8660 3792 8651
      3795 8648 3769 8629 3760 8650 3762 8650
      3762 8653 3760 8653 3759 8655 3760 8657
      3758 8657 3755 8667 3753 8671 3775 8683
TIME...MOT...LOC 1842Z 237DEG 31KT 3763 8666

EER
Local storm report, May 1, 1:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             8 W FORDSVILLE          37.64N  86.86W
05/01/2012  E1.00 INCH       OHIO               KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200581

TENHARMSEL
Special weather statement, May 1, 1:59 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EDT TUE MAY 1 2012

KYZ053-064-065-011930-
GREEN-LARUE-TAYLOR-
259 PM EDT TUE MAY 1 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 40 MPH WINDS...

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF GREENSBURG...AND MOVING
NORTHEAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...
ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  GREENSBURG...
  COAKLEY AND ALLENDALE...
  MAC AND PITMAN...
  WHITE ROSE AND MAPLE...
  WILLOWTOWN AND HOBSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3720 8558 3730 8570 3735 8569 3740 8565
      3742 8566 3743 8572 3758 8569 3756 8562
      3754 8562 3755 8561 3752 8557 3753 8555
      3752 8549 3747 8546 3747 8535 3742 8526
TIME...MOT...LOC 1859Z 222DEG 31KT 3733 8558

RS
Special weather statement, May 1, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT TUE MAY 1 2012

KYZ024-025-028-011945-
BRECKINRIDGE-HARDIN-MEADE-
221 PM CDT TUE MAY 1 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF HARDINSBURG...AND MOVING
NORTHEAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HARDINSBURG...
  ROSETTA AND CUSTER...
  CORNERS AND HIGH PLAINS...
  MAPLES CORNER AND BIG SPRING...
  FLAHERTY AND GARRETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3798 8615 3778 8600 3764 8642 3778 8651
TIME...MOT...LOC 1921Z 241DEG 30KT 3775 8635

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:07 PM CDTSpecial Weather StatementLMKCasey, Taylor23 min
Apr 30, 7:14 PM CDTSpecial Weather StatementLMKFranklin, Henry, Shelby31 min
Apr 30, 7:16 PM CDTSpecial Weather StatementLMKHenry14 min
Apr 30, 7:27 PM CDTTornado WarningLMKFranklin33 min
Apr 30, 7:40 PM CDTTornado WarningLMKScott35 min
Apr 30, 8:14 PM CDTSpecial Weather StatementLMKGreen, Taylor31 min
May 1, 4:44 AM CDTSpecial Weather StatementLMKSimpson31 min
May 1, 5:07 AM CDTSpecial Weather StatementLMKAllen38 min
May 1, 6:48 AM CDTSpecial Weather StatementLMKWarren27 min
May 1, 12:34 PM CDTSpecial Weather StatementLMKSimpson26 min
May 1, 12:38 PM CDTSpecial Weather StatementLMKAllen37 min
May 1, 1:13 PM CDTSpecial Weather StatementLMKOhio32 min
May 1, 1:19 PM CDTSevere Thunderstorm WarningLMKHancock, Ohio26 min
May 1, 1:20 PM CDTSpecial Weather StatementLMKMonroe25 min
May 1, 1:41 PM CDTSpecial Weather StatementLMKBarren34 min
May 1, 1:42 PM CDTSpecial Weather StatementLMKBreckinridge33 min
May 1, 1:59 PM CDTSpecial Weather StatementLMKGreen, Larue31 min
May 1, 2:23 PM CDTSpecial Weather StatementLMKMarion37 min
May 1, 2:26 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade34 min
May 1, 2:40 PM CDTSevere Thunderstorm WarningLMKMarion, Washington35 min
May 1, 2:56 PM CDTSpecial Weather StatementLMKBullitt34 min
May 1, 3:11 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson34 min
May 1, 3:19 PM CDTSpecial Weather StatementLMKAnderson26 min
May 1, 3:34 PM CDTSevere Thunderstorm WarningLMKTrimble26 min
May 1, 3:34 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer26 min
May 1, 3:44 PM CDTTornado WarningLMKTrimble31 min
May 1, 4:00 PM CDTSpecial Weather StatementLMKNelson, Spencer30 min
May 1, 4:26 PM CDTSpecial Weather StatementLMKHarrison34 min
May 1, 2:40 PM CDTSpecial Weather StatementLMKHarrison35 min
May 1, 3:01 PM CDTSpecial Weather StatementLMKClark29 min
May 1, 3:05 PM CDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott25 min
May 1, 3:13 PM CDTSpecial Weather StatementLMKClark, Floyd17 min
May 1, 3:32 PM CDTSpecial Weather StatementLMKScott28 min
May 1, 4:16 PM CDTSpecial Weather StatementLMKJefferson29 min
May 1, 4:24 PM CDTTornado WarningLMKWashington21 min
May 1, 4:56 PM CDTSevere Thunderstorm WarningLMKScott, Washington34 min
May 1, 5:13 PM CDTSevere Thunderstorm WarningLMKJefferson47 min
May 1, 5:40 PM CDTSevere Thunderstorm WarningLMKJefferson35 min

Nearby

Special Weather Statements in Kentucky, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.